# SDR DXTA2025062003946

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Locked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE. DOOR CLOSES FLUSH BUT HANDLE WILL NOT MOVE. THEN DOOR DROPS BACK TO OPENED POSITION.   TROUBLESHOT AND FOUND UPPER FORWARD DOOR PINS LOCKED UP IN THE GUIDE. RELEASED PIN AND LUBRICATED AS REQUIRED. PERFORMED SATISFACTORY MAIN DOOR RESET PROCEDURE AND PERFORMED SATISFACTORY OPERATIONAL TEST OF MAIN DOOR. DOOR CLOSES WITH NO DEFECT. ALL WORK IAW CESSNA 700 AMM 52-10-00; 52-10-05.
